# SDR FINL2012101700001

- Difficulty date: October 15, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 699 hours, 2,993 cycles
- Engine: Lyc IO540AE1A5
- Engine time: 699 hours
- System (JASC): 7324 · Fuel Divider
- Part: Valve
- Condition: Contaminated
- Location: Fuel Divider
- Component: Fuel Divider, Precision
- Component part number: 25765261
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A ROUGH RUNNING ENGINE, A SMALL PIECE OF METAL WAS DISCOVERED ON THE VALVE OF THE FUEL DIVIDER.
